Volume 9, issue 3 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Helicity and the Mañé critical value

Gabriel P Paternain

Algebraic & Geometric Topology 9 (2009) 1413–1422
Abstract

We establish a relationship between the helicity of a magnetic flow on a closed surface of genus 2 and the Mañé critical value.

Keywords
helicity, Mañé critical value, magnetic flow, surface
Mathematical Subject Classification 2000
Primary: 53C25, 53C21, 35J15
References
Publication
Received: 5 March 2009
Accepted: 30 June 2009
Published: 21 July 2009
Authors
Gabriel P Paternain
Department of Pure Mathematics and Mathematical Statistics
University of Cambridge
Cambridge CB3 0WB
UK